RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1954, Volume 35(77), Number 1, Pages 21–56 (Mi msb5265)  

This article is cited in 3 scientific papers (total in 3 papers)

On summation of double series

I. E. Zhak, M. F. Timan


Full text: PDF file (2528 kB)

Bibliographic databases:
Received: 15.12.1952

Citation: I. E. Zhak, M. F. Timan, “On summation of double series”, Mat. Sb. (N.S.), 35(77):1 (1954), 21–56

Citation in format AMSBIB
\Bibitem{ZhaTim54}
\by I.~E.~Zhak, M.~F.~Timan
\paper On summation of double series
\jour Mat. Sb. (N.S.)
\yr 1954
\vol 35(77)
\issue 1
\pages 21--56
\mathnet{http://mi.mathnet.ru/msb5265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65670}
\zmath{https://zbmath.org/?q=an:0059.04902}


Linking options:
  • http://mi.mathnet.ru/eng/msb5265
  • http://mi.mathnet.ru/eng/msb/v77/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    2. V. A. Uspenskii, “Luzin's contribution to the descriptive theory of sets and functions: concepts, problems, predictions”, Russian Math. Surveys, 40:3 (1985), 97–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. S. Volosivets, “Absolyutnaya skhodimost prostykh i dvoinykh ryadov Fure po multiplikativnym sistemam”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:3 (2009), 7–14  mathnet  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:217
    Full text:125

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020